nuTURN2012 - Neutrino at the Turning Point

Report of Contributions

Contribution ID: 0 Type: not specified

Observation of electron antineutrino disappearance at Daya Bay

Presenter: CAO, Jun

Contribution ID: 1 Type: not specified

Observation of electron antineutrino disappearance at Daya Bay

Tuesday, 8 May 2012 15:00 (50 minutes)

Presenter: CAO, Jun (IHEP)

Session Classification: Session 1 - Chair G. Ranucci - REVIEWS OF PRESENT EXPERIMEN-

TAL RESULTS ON THETA_13 AND NEAR FUTURE PERSPECTIVES

Contribution ID: 2 Type: not specified

Double Chooz

Tuesday, 8 May 2012 15:50 (35 minutes)

Presenter: LUCHT, Sebastian (RWTH Aachen)

Session Classification: Session 1 - Chair G. Ranucci - REVIEWS OF PRESENT EXPERIMEN-

TAL RESULTS ON THETA_13 AND NEAR FUTURE PERSPECTIVES

RENO

Contribution ID: 3 Type: not specified

RENO

Tuesday, 8 May 2012 16:25 (35 minutes)

Presenter: KIM, Yeonduk (Sejong University)

Session Classification: Session 1 - Chair G. Ranucci - REVIEWS OF PRESENT EXPERIMEN-

TAL RESULTS ON THETA_13 AND NEAR FUTURE PERSPECTIVES

Coffee break

Contribution ID: 4 Type: **not specified**

Coffee break

Contribution ID: 5 Type: **not specified**

T2K results

Tuesday, 8 May 2012 17:25 (35 minutes)

Presenter: HASTINGS, Nick (University of Regina)

Session Classification: Session 1 - Chair G. Ranucci - REVIEWS OF PRESENT EXPERIMEN-

TAL RESULTS ON THETA_13 AND NEAR FUTURE PERSPECTIVES

Contribution ID: 6 Type: **not specified**

MINOS and future perspectives with NuMI

Tuesday, 8 May 2012 18:00 (35 minutes)

Presenter: THOMAS, Jenny (University College London)

Session Classification: Session 1 - Chair G. Ranucci - REVIEWS OF PRESENT EXPERIMEN-

TAL RESULTS ON THETA_13 AND NEAR FUTURE PERSPECTIVES

Contribution ID: 7 Type: **not specified**

Global Analysis of Neutrino Data

Wednesday, 9 May 2012 09:15 (35 minutes)

Presenter: FOGLI, Gianluigi (INFN Bari)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

Contribution ID: 8 Type: not specified

Theta_13 is large: what next?

Wednesday, 9 May 2012 09:50 (40 minutes)

Theta_13 is large: what next?

Presenter: MINAKATA, Hisakazu (Tokyo MU)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

Contribution ID: 9 Type: not specified

Learning from current facilities: Mass ordering and CPV

Wednesday, 9 May 2012 10:30 (40 minutes)

Presenter: SCHWETZ, Thomas (Max-Planck-Institute for Nuclear Physics)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

NOvA

Contribution ID: 10 Type: not specified

NOvA

Wednesday, 9 May 2012 11:30 (35 minutes)

Presenter: DAVIES, Gavin S. (Iowa State University)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

Contribution ID: 11 Type: not specified

T2K beam power upgrade - Speaker TBA

Contribution ID: 12 Type: not specified

Beyond three-neutrino mixing

Wednesday, 9 May 2012 12:40 (35 minutes)

Presenter: GIUNTI, Carlo (INFN Torino)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

Contribution ID: 13 Type: not specified

Baseline optimization, the US way

Contribution ID: 14 Type: not specified

LBNE (short review talk)

Wednesday, 9 May 2012 15:40 (40 minutes)

Presenter: BALLER, Bruce (Fermilab)

Session Classification: Session 3 - Chair H. Minakata - FUTURE PROJECTS IN THE WORLD

Contribution ID: 15 Type: not specified

Hyper-Kamiokande

Wednesday, 9 May 2012 15:00 (40 minutes)

Presenter: SHIOZAWA, Masato (ICRR Tokyo)

Session Classification: Session 3 - Chair H. Minakata - FUTURE PROJECTS IN THE WORLD

Contribution ID: 16 Type: not specified

Non accelerator strategies to measure Mass Hierarchy

Contribution ID: 17 Type: not specified

Expression of interest for a very long baseline neutrino oscillation experiment (LBNO)

Thursday, 10 May 2012 09:15 (35 minutes)

Presenter: RUBBIA, Andre (ETH Zurich)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 18 Type: not specified

The Phyasalmi underground laboratory

Wednesday, 9 May 2012 16:40 (35 minutes)

Presenter: ENQVIST, Timo (Oulu University)

Session Classification: Session 4 - Pt. 1 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 19 Type: not specified

Talk on a new shallow laboratory near LNGS

Thursday, 10 May 2012 10:15 (35 minutes)

Presenter: RUBBIA, Carlo (INFN)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 20 Type: not specified

Talk on future perspectives for the Gran Sasso Laboratory to host new detectors for neutrino physics searches

Thursday, 10 May 2012 09:50 (25 minutes)

Presenter: VOTANO, Lucia (INFN LNGS)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 21 Type: not specified

Future high intensity beams at CERN

Thursday, 10 May 2012 11:10 (35 minutes)

Presenter: EFTHYMIOPOULOS, Ilias (CERN)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 22 Type: not specified

The Physics case of LBL in Europe to search for CPV in a large theta_13 scenario

Wednesday, 9 May 2012 12:05 (35 minutes)

Presenter: PASCOLI, Silvia (Durham)

Session Classification: Session 2 - Chair F. Ronga - PHENOMENOLOGY OF PRESENT AND

NEAR FUTURE OBSERVATIONS

Contribution ID: 23 Type: not specified

About the possibility of measuring CP at LNGS

Thursday, 10 May 2012 11:45 (35 minutes)

Presenter: LONGHIN, Andrea (INFN LNF)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 25 Type: not specified

Long term perspectives for novel neutrino sources: Beta Beams and Neutrino Factories

Thursday, 10 May 2012 12:20 (35 minutes)

Presenter: LONG, Ken (Imperial College London)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 26 Type: not specified

Talk on the physics case for a RAL-based Neutrino Factory with a detector at Gran Sasso in a large theta_13 scenario

Thursday, 10 May 2012 14:25 (35 minutes)

Presenter: COLOMA, Pilar (Virginia Tech)

Session Classification: Session 4 - Pt. 2 - Chair R. Battiston - FUTURE PROJECTS FOR

EUROPE

Contribution ID: 27 Type: not specified

Round Table - The European Strategy Group and the input for the neutrino physics community

Thursday, 10 May 2012 15:30 (1h 30m)

Session Classification: Session 5 - Chair F. Ferroni - SUMMARY AND ROUND TABLE

Contribution ID: 28 Type: not specified

Precision on leptonic mixing parameters at future neutrino oscillation experiments

Contribution ID: 29 Type: not specified

J-PARC neutrino beam upgrade

Presenter: NAKADAIRA, Takeshi (HIGH ENERGY ACCELERATOR RESEARCH ORGANIZATION, KEK)

Summary

Contribution ID: 30 Type: not specified

Summary

Thursday, 10 May 2012 15:00 (30 minutes)

Presenter: MEZZETTO, Mauro (INFN Padova)

Session Classification: Session 5 - Chair F. Ferroni - SUMMARY AND ROUND TABLE